American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16W25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information
View Article: PDF

[2] Piotr Grzeszczuk. On irreducible modules over $q$-skew polynomial rings and smash products. Proc. Amer. Math. Soc. 142 (2014) 59-69.
Abstract, references, and article information
View Article: PDF

[3] Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu. Invariant polynomials of Ore extensions by $q$-skew derivations. Proc. Amer. Math. Soc. 140 (2012) 3739-3747.
Abstract, references, and article information
View Article: PDF

[4] Chen-Lian Chuang and Yuan-Tsung Tsai. Symmetric Utumi quotient rings of Ore extensions by skew derivations. Proc. Amer. Math. Soc. 138 (2010) 3125-3133. MR 2653937.
Abstract, references, and article information
View Article: PDF

[5] Abhishek Banerjee. Hopf cyclic cohomology and biderivations. Proc. Amer. Math. Soc. 138 (2010) 1929-1939. MR 2596026.
Abstract, references, and article information
View Article: PDF

[6] Francesc Perera and Mercedes Siles Molina. Strongly non-degenerate Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4115-4124. MR 2431022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Piotr Grzeszczuk. Invariants of semisimple Lie algebras acting on associative algebras. Proc. Amer. Math. Soc. 131 (2003) 709-717. MR 1937407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kaiming Zhao. Simple algebras of Weyl type, II. Proc. Amer. Math. Soc. 130 (2002) 1323-1332. MR 1879953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Tadashi Yanai. Automorphic-differential identities and actions of pointed coalgebras on rings. Proc. Amer. Math. Soc. 126 (1998) 2221-2228. MR 1459157.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jeffrey Bergen and Piotr Grzeszczuk. Invariants of skew derivations. Proc. Amer. Math. Soc. 125 (1997) 3481-3488. MR 1415574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Charles Lanski. An Engel condition with derivation for left ideals. Proc. Amer. Math. Soc. 125 (1997) 339-345. MR 1363174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Pjek-Hwee Lee and Tsiu-Kwen Lee. Derivations with Engel conditions on multilinear polynomials . Proc. Amer. Math. Soc. 124 (1996) 2625-2629. MR 1327023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Tsiu-Kwen Lee and Jer-Shyong Lin. A result on derivations. Proc. Amer. Math. Soc. 124 (1996) 1687-1691. MR 1307545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] David W. Jensen. Nilpotency of derivations in prime rings . Proc. Amer. Math. Soc. 123 (1995) 2633-2636. MR 1291775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Matej Brešar. One-sided ideals and derivations of prime rings . Proc. Amer. Math. Soc. 122 (1994) 979-983. MR 1205483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Xue Kuan Wang. Derivations in prime near-rings . Proc. Amer. Math. Soc. 121 (1994) 361-366. MR 1181177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Matej Brešar. On certain pairs of functions of semiprime rings . Proc. Amer. Math. Soc. 120 (1994) 709-713. MR 1181158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Tsiu Kwen Lee. Derivations with invertible values on a multilinear polynomial . Proc. Amer. Math. Soc. 119 (1993) 1077-1083. MR 1156472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Charles Lanski. An Engel condition with derivation . Proc. Amer. Math. Soc. 118 (1993) 731-734. MR 1132851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] J. Vukman. A result concerning derivations in Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 971-975. MR 1079710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. Vukman. On derivations in prime rings and Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 877-884. MR 1072093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Martin Mathieu. Posner's second theorem deduced from the first . Proc. Amer. Math. Soc. 114 (1992) 601-602. MR 1075948.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Matej Brešar. On a generalization of the notion of centralizing mappings . Proc. Amer. Math. Soc. 114 (1992) 641-649. MR 1072330.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] C.-L. Chuang and T. K. Lee. Invariance of minimal prime ideals under derivations . Proc. Amer. Math. Soc. 113 (1991) 613-616. MR 1072332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. Brešar and J. Vukman. On left derivations and related mappings . Proc. Amer. Math. Soc. 110 (1990) 7-16. MR 1028284.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1